# SDR SWIA2020071451293

- Difficulty date: June 8, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INTERNAL STRUCTURE: CLIP INSIDE LIGHTENING CUT-OUT JUST AFT OF THE INNER HANDLE ACCESS AREA HAS CORROSION.  (C-CHECK) RO 7/10/2020 BLENDED CORROSION, REF SRM.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND REPLACED ANGLE CLIP, P/N: 601R38304-49 REF DRAWING, SRM.  RECIEVED APPROVAL FROM ENGINEERING TO USE ALTERNATE FASTENERS AS PER REO.  SEE CONTINUATION CARD FOR DETAILS.
